MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC CREATININE

ABBOTT MANUFACTURING INC CREATININE
Catalog Number 03L81-32
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/15/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complete information for section a, patient information, patient identifier sid (b)(6) an evaluation is in process.A follow-up report will be submitted when the evaluation is complete.There is no further patient information provided due to privacy issues.
 
Event or Problem Description
The customer reported falsely elevated creatinine results on one patient on the architect analyzer.The results provided were: sid (b)(6) on (b)(6) 2019 creatinine = 793 / 762 / 753umol/l; new sample on (b)(6) 2019 creat = 96.9umol/l.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
A review of tickets found one similar complaint for creatinine lot 03282un18, but no trends were identified for falsely elevated results.Return testing was not completed as returns were not available.Historical performance of reagent lot 03282un18 was evaluated using world wide data from abbottlink.The population median results for the lot are within established limits.A review of the manufacturing documentation did not identify any issues associated with the customer's observation.Labeling was reviewed and multiple probable causes were identified: unperformed maintenance on the instrument or pre-analytical sample handling issues.Based on the investigation no product deficiency was identified for the clin chem creatinine reagent, lot 03282un18.

Brand Name
CREATININE
Common Device Name
CREATININE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8594909
Report Number1628664-2019-00362
Device Sequence Number1666794
Product Code CGX
UDI-Device Identifier00380740005993
UDI-Public00380740005993
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K981799
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/20/2020
Device Catalogue Number03L81-32
Device Lot Number03282UN18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/18/2019
Supplement Date Received by Manufacturer08/13/2019
Initial Report FDA Received Date05/09/2019
Supplement Report FDA Received Date08/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C8000 SYSTEM: LN 01G06-11:.; ARCHITECT C8000 SYSTEM: LN 01G06-11:.; SERIAL # (B)(4).; SN (B)(4).; ARCHITECT C8000 SYSTEM: LN 01G06-11:; SN (B)(4)